# SDR AALA202212078277

- Difficulty date: December 5, 2022
- Submitted: December 7, 2022
- Operation: Air carrier
- Aircraft: N9011P
- Make and model: Airbus A319-115
- Aircraft serial: 5798
- Aircraft time: 24,417 hours, 11,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 148364
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHTING BATTTERY / EMERGENCY POWER SUPPLY UNIT 13WL AFT L CLASS 1 FAULT. MAINTENANCE REPALCED EMERGENCY POWER SUPPLY UNIT 13WL (AALA202212078277) AND BATTERY (AALA202212077150) PER AMM 33-51-38. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
